# SDR DALA2023042403173

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,543 hours, 22,466 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

SHIP 5813 -SMK/FUME- A/C RETURNED TO GATE DUE TO AFT CARGO FIRE DETECTION ALERT AND THE SYSTEM DISCHARGED. CORRECTIVE ACTION: ACS REMOVED PASSENGER BAG WHICH CONTAINED A DAMAGED LITHIUM BATTERY. REPLACED RECIRCULATION FILTERS AND CARGO FIRE EXTINGUISHER BOTTLES.
